×

zbMATH — the first resource for mathematics

The Levi problem for complex spaces. II. (English) Zbl 0131.30801

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Andreotti, A., andH. Grauert: Forthcoming paper on cohomological codimension andq-convex spaces; see the announcement byH. Grauert in Topologie algébrique et géométrie différentielle, Bull. soc. math. France87, 341-350 (1959).
[2] Behnke, H., u.K. Stein: Approximation analytischer Funktionen in vorgegebenen Gebieten des Raumes vonn komplexen Veränderlichen, Nachr. Ges. der Wissenschaften zu Göttingen1, 15 (1939). · Zbl 0020.03603
[3] Cartan, H.: Quotients of complex analytic spaces, in Contributions to Function Theory, report of an International Colloquium, Tata Institute of Fundamental Research, Bombay, 1960, 1-15.
[4] Cartan, H., etJ. P. Serre: Un théorème de finitude concernant les variétés analytiques compactes. Compt. rend. Acad. Sci. (Paris)237, 128-130 (1953); see alsoH. Cartan, Un théorème de finitude, Exposé XVII in Sém.H. Cartan, E.N.S., 1953/54.
[5] Docquier, F., u.H. Grauert: Levisches Problem und Rungescher Satz für Teilgebiete Steinscher Mannigfaltigkeiten. Math. Ann.140, 94-123 (1960). · Zbl 0095.28004 · doi:10.1007/BF01360084
[6] Grauert, H.: On Levi’s problem and the imbedding of real analytic manifolds. Ann. Math.68, 460-472 (1958). · Zbl 0108.07804 · doi:10.2307/1970257
[7] Grauert, H.: Ein Theorem der analytischen Garbentheorie und die Modulräume komplexer Strukturen. Publications mathématiques, Institut des Hautes Études Scientifiques, Paris, 1960, No. 5. · Zbl 0158.32901
[8] Grauert, H., u.R. Remmert: Zur Theorie der Modifikationen. Math. Ann.129, 274-296 (1955). · Zbl 0064.08101 · doi:10.1007/BF01362372
[9] Narasimhan, R.: The Levi Problem for complex spaces. Math. Ann.142, 355-365 (1961). · Zbl 0106.28603 · doi:10.1007/BF01451029
[10] Narasimhan, R.: Imbedding of holomorphically complete complex spaces. Am. J. Math.82, 917-934 (1960). · Zbl 0104.05402 · doi:10.2307/2372949
[11] Norguet, F.: Problème de Levi et plongement des variétés analytiques réelles, Sém. Bourbaki, Exposé173 (1958/59).
[12] Oka, K.: Sur les fonctions analytiques des plusieurs variables. IX. Domaines finis sans points critiques intérieur, Japan. J. Math.23, 97-155 (1953). · Zbl 0053.24302
[13] Remmert, R.: Holomorphe and meromorphe Abbildungen komplexer Räume. Math. Ann.133, 328-370 (1957). · Zbl 0079.10201 · doi:10.1007/BF01342886
[14] Remmert, R.: Reduction of complex spaces, in Seminars on Analytic Functions, Princeton, 1957, Vol. I, 190-205.
[15] Stein, K.: Überlagerung holomorph-vollständiger komplexer Räume. Arch. Math.7, 354-361 (1956). · Zbl 0072.08002 · doi:10.1007/BF01900686
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.